# SDR 97FDEA00348

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517599
- Condition: Cracked
- Location: Bs 1253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0739 031, BS 1253 FRAME IS CRACKED AT LBL 3 TO LBL 5, WL 368 FRAME LOCATED IN NR 2 ENGINE AIR INLET HOUSING.  *S/D* REMOVED DAMAGE, FABRICATED REPAIR PARTS, ALODINED AND PRIMED REPAIR PARTS.  INSTALLED REPAIR PARTS BS 1253, LBL 7 TO RBL 2, WL 368 PER FED-EX SRM 51-40-3.
